# SDR USAA2014052300001

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 20,162 hours, 2,813 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A MELTING PLASTIC SMELL IN FWD GALLEY DURING TAKEOFF.  PERFORMED A330 TROUBLESHOOT CABIN AIR QUALITY JOB CARD.  INSPECTED FWD CABIN, LAVATORIES, GALLEYS & CREW REST AREAS FOR SOURCE OF REPORTED SMELL, NONE FOUND.  DID INSPECTION OF CABIN SEATS, IFE SYS & MONITORS.  ALL FOUND WORKING SATISFACTORY.  FOUND CEILING LIGHTS AT ROW 3E & 1L DOOR WITH BURNT LIGHT BULBS, WHICH WERE CHANGED & OPERATES NORMAL.  INSPECTED FWD E & E & CARGO BIN NO DEFECTS.
